# SDR S84A990006

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267US
- Make and model: Boeing 727251
- Aircraft serial: 20289
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS1557081
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EXTERIOR REAR EXIT LIGHT OUT (LEFT SIDE).  RELAMPED.  OPS CHECKED OK.  (X)
